# SDR CALA2013081390423

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,221 hours, 14,919 cycles
- Engine: Pwa PW4060
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT VALVE EICAS ON ENG START.  REPLACED FWD OVERBOARD VALVE V169, REINSTALLED RELAYS K1325, K1326 (P87PNL) OPS CHECKED SYS WITH ENGINE START, REACTIVATED ALL RELATED SYSTEMS. OPS CHECK GOOD REF- FIM 21-58-00, FIM 31-01-87.  AC RETURNED TO NORMAL.
